advertisement
Question
Posted by: Mark | 2009/11/02

Upset stomach

Hi Doc,

Just some background quickly...

I was diagnosed with ulcers in Sept and had the H.Pylori bug in the system which i got given flagyl, clacee and nexiam.

I think i picked up some food poisoning on Friday as i had been up since 3am on Saturday with diarhea. I also vomited afterwards. I had some sever stomach pains between the top part of my belly button and diaphragm. I took some Cipla-loperamide to try and alleviate the diarhea. Went to see my GP (not specialist who diagnosed Ulcers and H.Pylori) on Saturday and he prescribed Gaviscon, Scopex and Cifloc 250. I havent taken the Cifloc 250 yet as i want to discuss it with the specialist 1st. The diarhea persisted and i thus went to Immodium. My tummy had stopped running so much, but my stools are still soft and still watery. The pains in my stomach are now gone, but as mentioned before, my stomach is still upset and i feel run down and just unwell. Is it a symptom of the diarhea that i feel the way i do? I am afraid to eat much for fear of having the runs again.

Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Mark
are you still on the antibiotics for the H Pylori? If not, you can take the Cifloc, otherwise I would wait and see if the diarrhoea clears. What you should add is a probiotic three times a day and also take some Rehidrat to put back the salts you lost with the diarrhoea. If it persists, you could try Kantrexil which is a local antibiotic and stool firmer that does not get absorbed in the body but works only in the gut.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: Anonymous | 2016/01/16

every time I take cifloc my stomach upset and have nausea does that mean I mild be pregnant?

Reply to Anonymous
Posted by: Anonymous | 2015/11/30

Hi, my son is 5 years old and started with diarrhoea and fever last week Friday. Saturday the fever stopped, but he is still having severe diarrhoea and stomach cramps. I gave him Pectrolyte and Tasectan. We went to the Dr yesterday who prescribed Kantrexil. How long does it take to start working? He received two dosages of 5ml each yesterday at 16:00 & 20:00 and again this morning at 07:00, but his stools are still very watery and he still has a lot of cramps. He gets a dosage every 4 hours. I am also giving him Reuterina and he is taking in fluids quite well. He is also eating, but only small amounts at a time.

Reply to Anonymous
Posted by: Lihle | 2010/02/12

Hi Im a 27 year old who use 2 be a size 32 now rapidly gained weight, and now Im a size 40. I constantly have swollen feet, and I went to see a doctor who didnt tell me much but gave me Cifloc 250 how long shuld I take it?

Reply to Lihle
Posted by: David | 2009/12/22

Hi Doc

Thank you for the advice to the previous reader.
I have just been prescribed the following:
Nexiam, 20mg, Tenston SA and Kantrexil, i habe ben suffering from sever stomach cramps and dirrhoea, is te above a good mix,. and what do they do?

Thanks

Reply to David
Posted by: cyberdoc | 2009/11/02

Hi Mark
are you still on the antibiotics for the H Pylori? If not, you can take the Cifloc, otherwise I would wait and see if the diarrhoea clears. What you should add is a probiotic three times a day and also take some Rehidrat to put back the salts you lost with the diarrhoea. If it persists, you could try Kantrexil which is a local antibiotic and stool firmer that does not get absorbed in the body but works only in the gut.
Dr Bets

Reply to cyberdoc | 1 comment (hide)
Posted by: lee | 2013/11/04

Hi doc. I caught camphylobac when in mozambique 2 months ago. I have been on 3 courses of anti biotics including cli indehal.ecerytime I get tired it comes back. Any suggestions?

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement